# SDR AALA202304259465

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A320*
- Aircraft serial: 6427
- Aircraft time: 26,252 hours, 10,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER PRESSURE LOW, OUT OF GREEN ZONE. MAINTENANCE SERVICED THE DAMPER AND EMERGENCY OPERATIONAL CYLINDER PER AMM 52-10-00.
